# SDR BYK2002F00000

- Difficulty date: November 19, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N761HS
- Make and model: Cessna T210M
- Aircraft serial: 21062275
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 12583921
- Condition: Fod
- Location: Engine
- Part time: 3,062 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOTAL FAILURE OF TURBO CHARGER DURING TAKE OFF ROLL DUE TO THE STEEL STRIP FOR INDUCTION ALTERNATE AIR DOOR MAGNET WEDGED INTO TURBO INLET BLADES.  LEADING EDGES OF ALL INTAKE TURBINE BLADES DAMAGED.  DISSIMILAR METAL CORROSION OF STEEL STRIP ATTACHMENT ALUMINUM RIVETS.  CORRODED RIVETS FAILED, STEEL STRIP DROPPED AND WAS DRAWN INTO TURBO INTAKE.  CLEANED DOOR AND STEEL STRIP BY BEAD BLASTING, REASSEMBLED USING (2 PART) SEALING COMPOUND BETWEEN THE PARTS FOR ADDED STRENGTH AND NEW RIVETS.  TURBO ASSEMBLY WAS REPLACED.
